so i usually go to sleep around 1 am and i wake up alot during the night and i take my meds at 9:30 am and go back to sleep until like noon but today i woke up at 9:30 and i didnt go back to sleep but i got tired around noon and went back to sleep, is it the meds making me tired after i take it or did i just not get enough sleep because i was still tired, i think i am going to try sleeping until noon and taking the meds than and if i get tired again i will start taking it at night instead
If the sleep issues only started when you started your meds it could be due to them. I heard a strategy for those whose meds sedate them is to ask to be able to take it at night instead of morning so the sleepiness effects are helpful instead of annoying.
Sounds like your on Abilify.
My sleep was interrupted while I was on it.
I cant tell if its the meds making me tired or if I just have to get a bunch of sleep to not feel tired because today was the first day I didn’t go back to sleep after taking it, but I also have been taking it for exactly a week now so maybe it is starting to build up in my system idk I am going to see if this keeps happening I might go to take it at night
what do u mean exactly, did u have it like me so that u wake up a bunch of times while sleeping or was it just hard to sleep or something
When I was on Abilify I had a hard time sleeping.
I would wake up at different times throughout the night.
Abilify is known for doing this.
It’ll take a while to adjust to most psych meds.
I’d recommend antipsychotics at night unless the half life is 12 hours…then your stuck with twice a day.
Always works for me to keep things simple and take the meds at the same time everyday…more or less. It’ll help you get in a rhythm and that can be important for things like sleep.
If in doubt you need to bring this up with your doctor! It’s important they know in case your manic or something!